MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN ENDO GIA; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN ENDO GIA; STAPLE, IMPLANTABLE
Model Number 030458
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Tissue Breakdown (2681)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a single-port thoracoscopic lobectomy (right upper lobe) plus regional lymph node resection, after cutting the lung tissue, the staple burst out and bleed.A different type of reload was then used, but the staple burst out again.This issue caused tissue damage.To resolve the issue, another stapler was used.Hemostasis at the bleeding site and monitoring of the patient's vital signs during the surgery were strengthened.It was noted that the procedure time was extended.
 
Additional Manufacturer Narrative
D10.Concomitant products: 030459, 030459 endo gia r/or 60 4.8mm (lot t1j001x); 030449, 030449 endo giaii uni ins (lot p3d0207) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer (Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22040710
Report Number1219930-2025-02204
Device Sequence Number12957251
Product Code GDW
UDI-Device Identifier10884523002898
UDI-Public10884523002898
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number030458
Device Catalogue Number030458
Device Lot NumberT3K134X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date05/16/2025
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age69 YR
Patient SexFemale
Patient Weight55 KG